# SDR SWAA2017022812196

- Difficulty date: February 10, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL AFT OF PYLON  ATTACH ANGLE LOWER ATTACH POINT CRACKED.   R & R THE ANGLE IAW SRM.
